# SDR CA150320006

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2740 · Stabilizer Control System
- Part: Drive Unit
- Part number: GT41540025
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE: AT ACFT POWER UP, TECH NOTICED CAS MESSAGE STAB CH1 FAIL AND CB B6 ON THE ACPC OUT, PRESSED IN CB AND AT THE SAME TIME HEARD LOUD BANG SOUND AT THE AFT PART OF THE FUSELAGE.  BOX LOCATED UNDER FLOOR NEAR BAGGAGE BAY DOOR AREA.  VISUAL INSPECTION IT TURNED OUT THAT MDU SUFFERED SIGNIFICANT DAMAGE, NO SIGNS OF INTERNAL DAMAGE, EXTERNAL HOUSING, TOP COVER, IS DEFORMED LIKE IT WOULD LOOK AS AFTER IT HAD HAD AN EXPLOSION. ONCE BOX OPEN, IT SHOWN BOX WITH GREYISH BOARDS, 2 OUT OF THE 3, STABILIZER CH2 WAS NOT TOUCHED AND DID POST A FAILURE, CLIENT DID NOT TRY TO CYCLE THE STAB, WE WILL ASK VENDOR TO CONFIRM THE CH 2 WAS STILL WORKING DURING INVESTIGATION OF ROOT CAUSE.  NO OTHER DAMAGE REPORTED TO SURROUNDING STRUCTURE, WIRES OR OTHER COMPONENTS.
